# SDR USAA2011032391198

- Difficulty date: February 23, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 32,147 hours, 19,257 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Part number: D52279026203
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - CRACK ON INNER FRAME SEGMENT ANGLE OF LEFT EMERGENCY EXIT DOOR 834 BETWEEN FR40 TO FR41 & BETWEEN BEAM 1 TO BEAM 3.  REPLACED INNER FRAME SEGMENT ANGLE OF LEFT EMERGENCY EXIT DOOR 834 BETWEEN FR40 TO FR41 & BETWEEN BEAM 1 TO BEAM 3 IAW EO 5210Y228.
